# SDR 0401939153

- Difficulty date: October 26, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- Aircraft time: 85,914 hours, 91,883 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH FOR LANDING AFTER SELECTING FLAPS TO 30 DEGREES DOWN, THE CREW FELT A SLIGHT ROLL AND NOTICED THAT THE LT FLAP INDICATOR WAS AT 20 DEGREES AND THE RT FLAP INDICATOR WAS AT 30 DEGREES.  CREW EXECUTED MISSED APPROACH PROCEDURES TO ALLOW TIME FOR COM PROCEDURE COMPLIANCE.  FLIGHT EVENTUALLY MADE A SAFE UNEVENTFUL LANDING WITH 20 DEGREES OF FLAPS AT MSP. MAINTENANCE FOUND LOW CABLE TENSION ON THE FLAP BUS CABLES, A WORN PULLEY, AND A WORN CABLE.  PULLEY AND CABLE WERE REPLACED AND CABLES WERE RETENTION AND RIGGED.  AIRCRAFT RETURNED TO SERVICE.
